Hokkaido Mathematical Journal
- Hokkaido Math. J.
- Volume 37, Number 2 (2008), 399-425.
A class of Butler groups and their endomorphism rings
We study a class of Butler groups of infinite rank, called Hawaiian groups.They are defined as subgroups of a rational vector space and contain parameters that provide for flexibility but are concrete enough to allow for the computation of certain crucial subgroups and quotient groups, to exhibit endomorphisms and describe the endomorphism rings. Most Hawaiian groups are finitely Butler; under stronger assumptions they are not finitely filtered and hence not $B_2$-groups.
Hokkaido Math. J., Volume 37, Number 2 (2008), 399-425.
First available in Project Euclid: 21 September 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 20K15: Torsion-free groups, finite rank
Secondary: 20K20: Torsion-free groups, infinite rank 20K35: Extensions 20K40: Homological and categorical methods 18E99: None of the above, but in this section 20J05: Homological methods in group theory
MADER, Adolf; STRÜNGMANN, Lutz. A class of Butler groups and their endomorphism rings. Hokkaido Math. J. 37 (2008), no. 2, 399--425. doi:10.14492/hokmj/1253539562. https://projecteuclid.org/euclid.hokmj/1253539562